Couldn't find what you looking for?

TRY OUR SEARCH!


I have been searching for any information on Lexapro. What I am concerned about is the night sweats I am having. I am taking 20mg, for 6 months and I experience night sweats every night. Last night I got up and realized my t-shirt was drenched. I usually just go back to sleep, but last night scared me. If anyone else experiences this from Lexapro please let me know. I am just about to lose all faith in anti-anxiety. I mean lexapro might be doing me more harm than good.

Loading...


I have been taking 15 mg of Lexapro per day and have never experienced the type of night sweats I am now getting. They occur almost nightly and completely drench the sheets. I know that I definitely get them from the neck down because my chest is soaked and I become chilled and don't recall if my legs are sweating as well. Since night sweats wasn't listed as a side effect for Lexapro, I brushed it off as the beginning stages of my change. In addition to the night sweats, I do have increased sweating and hot flashes that pop up often as well as nausea and dizziness. I was relieved to hear that many others taking Lexapro are experiencing some of the same things.
Reply

Loading...

Hello,
I know its been a while since you posted your comments but I must answer now. I was on Effexor and started having hot flashes so switched to Lexapro...still hot flashes. So, as I am female in my 40's, I also had quit having a cycle every month. I went to get a blood test done and the results showed I was right smack in the middle of menopause. That was what was causing my sweating because now I take Premarin also and the flashes have quit...what a relief!
Reply

Loading...

I have been on lexapro for almost 2 years. I have had night sweats off and on (mostly on) for the entire time. I just got used to it, and drink a lot of water when I wake up. Otherwise I have had really great success with this anti anxiety drug.
Reply

Loading...

I have this same problem! I ended up stopping the medication because it was causing me to lose weight! I cannot afford to lose any weight! Don't be scared though! It is a problem with that medication!
Reply

Loading...

I've had the exact opposite experience with Lexapro. I am in the change and was having horrible hot flashes before using Lexapro. I tried both hormonal and non-hormonal treatments. The worst was black cohosh!!! Shortly after that I was having problems with depression and my doctor put me on Lexapro. I use 20 mg. Lexapro once a day (at night) and I take one 560mg Dong Quai (a Chinese herbal supplement). I went from having hot flashes every 10-20 minutes to none at all. I mentioned this to a co-worker this morning and she said, "come to think of it, I didn't have hot flashes when I was on Lexapro either." She's not on it now, and her hot flashes have come back. Anybody else have this experience?
Reply

Loading...

i suffered really bad hot flushes, they were getting me down and making me feel very nauseous, i started taking black cohosh and they are not completly gone but they are much better now.

personally i think it suits some people but not others
Reply

Loading...

i HAVE THE SAME PROBLEMS i SWEAT FROM HEAD TO TOE. i WAS HOPING THAT OTHER HAD SOME ANSWERS. i ALWAYS FEEL SO EMBARASSED WITH MY SWEATING
Reply

Loading...

I took Lexapro for 4 nights. I had a sever hot flashes resulting in nausea and light headiness. I even fainted on day 3. These flashes came when I got up in the morning. I stopped the medication. I just can't do it.
Reply

Loading...

I have been on Lexapro for a couple years, and I have severe night sweats, probably 3 or 4 nights a week. I'll wake up several times with my T-shirt absolutely drenched, freezing and sticking to me. A severe annoyance to be sure, but it's all about the cost-benefit analysis. If the drug makes an immense difference in your mood, I'd say change your T-shirt and be grateful you found an effective treatment. But don't be scared by this, even if they don't list it - my Dr. has treated thousands of patients with it and it's fairly common. Nothing to worry about medically, it's just a quality-of-life issue.

Also, some of you referred to Lexapro as an anti-anxiety drug - it's actually an SSRI, a common variant of anti-depressants.
Reply

Loading...

I take 20 mg of Lexapro when I wake up. I experience heavy sweating with very little physical activity. I also sweat heavily at night. I can handle getting drenched at night but at work it becomes embarrasing at times.
Reply

Loading...

i am so glad i stumbled across this post. Lexapro has made a world of difference for me with my anxiety. i had panic attacks severe enough that i would lay in bed waiting to die. the only continuing side effects i have had are intense, vivid dreams all night long that keep me from feeling rested and the sweating at night. i have been so scared that something else was wrong because i would wake up soaked in sweat and freezing. i am glad to know that this is "normal", if you can call it that. definately the lesser of two evils for me. Thanks!!!!
Reply

Loading...

I might be reviving a old thread but I had to say as a new user to lexapro for just over a month now, I was worried about the sweating too.. It only happened in the morning on my way to work, or sometime before noon while at work. The weather during those first few weeks was pretty cold and I was sweating like I ran a marathon. Also, the first few days I would get an ocaasional dizzy spell, nothing serious.

Now after about 6 weeks those effects seem to have worn off considerably. The Doc asked if I wanted to try something else but it seems to have helped my mood tremendously.
Reply

Loading...

I have been taking lexapro for only a month now at 10mg and i experience terrible sweating. it started out as night sweats but now it is a daily thing. i will be sitting on the couch and start sweating. it's absolutely terrible, embarrassing and uncomfortable. i have decided to start taking myself off of the medicine because i just can't handle it anymore. but i am glad to know i am not the only one experiencing this, i thought i was going crazy for a minute.
Reply

Loading...

I have been taking Lexapro 10mg also now for almost 2 months. Have experienced low-libido, trouble with orgasms, extreme night sweats and weight loss. I am so skinny that I have had to buy an entirely new wardrobe including 34AA bras which barely exist. I have decided to quit the drugs. I wasn't that bad off before I started them and at least then I enjoyed sex!
Reply

Loading...